Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Asymptotic behavior of the solutions of nonhomogeneous differential equations

Author: T. F. Bridgland
Journal: Proc. Amer. Math. Soc. 12 (1961), 546-552
MSC: Primary 34.50
MathSciNet review: 0126018
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Richard Bellman, On an application of a Banach-Steinhaus theorem to the study of the boundedness of solutions of non-linear differential and difference equations, Ann. of Math. (2) 49 (1948), 515–522. MR 26198, DOI
  • Richard G. Cooke, Infinite Matrices and Sequence Spaces, Macmillan & Co., Ltd., London, 1950. MR 0040451
  • L. Cesari, Proprietà asintotiche delle equazioni differenziali lineari ordinarie, Rend. Sem. Mat. Univ. Roma vol. 3 (1940) pp. 171-193. A. C. Zaanen, Linear analysis, Groningen, Erven P. Noordhoff, 1956.
  • Lamberto Cesari, Asymptotic behavior and stability problems in ordinary differential equations, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Heft 16, Springer-Velag, Berlin-Göttingen-Heidelberg, 1959. MR 0118904
  • H. A. Antosiewicz and P. Davis, Some implications of Liapunov’s conditions for stability, J. Rational Mech. Anal. 3 (1954), 447–457. MR 64952, DOI

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society